MAUDE Adverse Event Report: STERILMED, INC. N/A; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC. N/A; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Catalog Number R10439236
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial flutter ablation procedure and there was a foreign substance inside the sterile packaging of the reprocessed sterilmed soundstar catheter.The substance was 2-3mm black "chunks" that fell to the floor when the package was opened.No physical damage was observed on the device packaging.The package was out of box hanging in a supply hallway.The catheter was replaced with another reprocessed sterilmed soundstar catheter and the procedure continued.There was no patient consequence.
 
Additional Manufacturer Narrative
The device has not yet been returned for analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed inc., or its employees that the report constitutes an admission that the product, sterilmed inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Additional Manufacturer Narrative
Product was not returned; therefore, no product investigation can be performed, and the customer complaint cannot be confirmed.The device history record for lot 2244101 was reviewed and there were no identified manufacturing deficiencies or internal actions, all finished goods¿ products had passed all visual and functional criteria prior to distribution.If additional information is made available, the investigation will be updated as applicable.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
N/A
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24029734
Report Number2134070-2026-00001
Device Sequence Number21203926
Product Code OWQ
UDI-Device Identifier10888551045094
UDI-Public(01)10888551045094(17)261006(10)2244101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberR10439236
Device Lot Number2244101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; SMARTABLATE GENERATOR
Patient SexUnknown